# SDR C2XA03SH310

- Difficulty date: August 29, 2003
- Submitted: August 30, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 11,505 hours, 9,616 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Part number: 14576010001
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE AFT RIB ON THE UPPER RIGHT COWLING WAS FOUND TO BE CHAFFED AT THE CENTER LINE.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
